# SDR FDEA200905071570

- Difficulty date: May 7, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1508237
- Condition: Corroded
- Location: Bs 365-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 365-418, RBL 24, SEAT TRACK SUPPORT CORRODED.  REMOVED CORROSION.  REMOVED .022 INCH MATERIAL FROM .071 INCH MATERIAL, OUT OF LIMITS IAW SRM 53-00-52, FIG 101.  REMOVED SEAT TRACK SUPPORT.  FABRICATED NEW SUPPORT.  LOCATED AND DRILLED SUPPORT AND INSTALLED SEAT TRACK SUPPORT IAW SRM 51-40-02.  THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
